MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM; SCREW, FIXATION, BONE
Model Number SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via email that (2) ar-1927psf-475 peek corkscrew broke.This was discovered during a procedure on (b)(6) 2021, when surgeon punched in preparation for implant, both suture anchor peek corkscrew broke during insertion.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-1927psf-475 was received for investigation.Visual inspection identified that the peek implant broke into two fragments, starting past the fifth distal-most thread.The eyelet was not returned for analysis, although the suture present at the distal tip was noted to be frayed.The cause remains undetermined.It was noted that the method used to prepare the bone during the procedure, as well as the bone quality encountered, were not recorded.As such, a probable cause can be attributed to improper bone preparation.

Brand Name
SUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12696947
Report Number1220246-2021-03839
Device Sequence Number14641742
Product Code HWC
UDI-Device Identifier00888867238602
UDI-Public00888867238602
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberSUTR ANCH, PEEK, CS FT, TRI-PLAY, 4.75MM
Device Catalogue NumberAR-1927PSF-475
Device Lot Number13288782
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer10/05/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown